# SDR CA050210005

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,779 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310317401
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CLIMBING OUT AFTER TAKEOFF THE FLIGHT CREW NOTICED A THROTTLE SPLIT TO MAINTAIN THE SAME ENGINE TORQUE. AT ALL TIMES THE ENGINES WOULD MAKE RATED POWER, BUT THE LT ENGINE REQUIRED MORE FORWARD THROTTLE MOVEMENT TO MAKE BOOK TORQUE. MAINTENANCE PERFORMANCE RUNS CONFIRMED LT ENGINE PARAMETERS HIGH (ITT, WF, N1) TO MAKE TARGET TORQUE.  ENGINE BLEED VALVES SWAPPED SIDE TO SIDE FOR TROUBLESHOOTING AND SUBSEQUENT RUNS CONFIRMED PROBLEM FOLLOWED THE BLEED VALVE. FAULTY VALVE REPLACED WITH O/H UNIT. GROUND RUNS C/O SATISFACTORY.
